RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozlov, Mikhail Vasil'evich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:737
Abstract pages:2432
Full texts:889
References:193
E-mail: ,

http://www.mathnet.ru/eng/person27806
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245718

Publications in Math-Net.Ru
2013
1. M. V. Kozlov, “On large deviations of maximum of a Cramér random walk and the queueing process”, Teor. Veroyatnost. i Primenen., 58:1 (2013),  81–116  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:1 (2014), 76–106  isi  elib  scopus
2009
2. M. V. Kozlov, “On large deviations of strictly critical branching processes in a random environment with geometric distribution of descendants”, Teor. Veroyatnost. i Primenen., 54:3 (2009),  439–465  mathnet  mathscinet; Theory Probab. Appl., 54:3 (2010), 424–446  isi  scopus
2006
3. M. V. Kozlov, “On large deviations of branching processes in a random environment: a geometric distribution of the number of descendants”, Diskr. Mat., 18:2 (2006),  29–47  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:2 (2006), 155–174  scopus
2003
4. S. A. Albeverio, M. V. Kozlov, “On the recurrence and transience of state-dependent branching processes in random environment”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  641–660  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 575–591  isi
2001
5. M. V. Kozlov, “On the Erdős–Rényi Partial Sums: Large Deviations, Conditional Behavior”, Teor. Veroyatnost. i Primenen., 46:4 (2001),  678–696  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:4 (2002), 636–651  isi
1976
6. M. V. Kozlov, “On asymptotics of the probability of nonextinction for a critical branching process in random environment”, Teor. Veroyatnost. i Primenen., 21:4 (1976),  813–825  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:4 (1977), 791–804
1973
7. M. V. Kozlov, “Random Walk in a One-Dimensional Random Medium”, Teor. Veroyatnost. i Primenen., 18:2 (1973),  406–408  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:2 (1973), 387–388
1971
8. M. V. Kozlov, “A Code Ensemble with a Low Density of Ones in the Parity Check Matrix”, Probl. Peredachi Inf., 7:3 (1971),  107–109  mathnet  mathscinet; Problems Inform. Transmission, 7:3 (1971), 275–277
9. M. V. Kozlov, “A limit theorem for a characteristic of a random Boolean matrix”, Teor. Veroyatnost. i Primenen., 16:1 (1971),  83–92  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:1 (1971), 91–101
1970
10. M. V. Kozlov, “Random subsets of the vertices of an $n$-dimensional cube”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  27–30  mathnet  mathscinet  zmath
1969
11. Yu. A. Rozanov, M. V. Kozlov, “The asymptotically effective evaluation of regression coefficients”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  37–40  mathnet  mathscinet  zmath
12. M. V. Kozlov, “The correcting capacities of linear codes”, Dokl. Akad. Nauk SSSR, 186:2 (1969),  275–278  mathnet  mathscinet  zmath
1966
13. M. V. Kozlov, “On the rank of matrices with random Boolean elements”, Dokl. Akad. Nauk SSSR, 169:5 (1966),  1013–1016  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020